MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT
Model Number MI1000 MED-EL CONCERT PIN
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The user reports no hearing perception with using the device.Reimplantation is considered, but no date has been scheduled yet.
 
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to reported mechanical impact appears very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
 
Event or Problem Description
The user reports no hearing perception with using the device.Re-implantation is considered, but no date has been scheduled yet.
 
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to reported mechanical impact appears very likely.However, to determine an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.
 
Event or Problem Description
The user reported that he suddenly stopped having any hearing perception with using the device.The user has been re-implanted.
 
Additional Manufacturer Narrative
Conclusion: damage to the active electrode, likely caused by minute device mobility, was determined to have led to device failure over time.The problems given in the recipient report appear to match the damage found.This is a final report.
 
Event or Problem Description

Brand Name
CONCERTO
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key17314690
Report Number9710014-2023-00603
Device Sequence Number17133056
Product Code MCM
UDI-Device Identifier09008737062750
UDI-Public(01)09008737062750
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2024
Device Model NumberMI1000 MED-EL CONCERT PIN
Device Catalogue Number07680
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer07/10/2023
07/10/2023
07/10/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/02/2023
03/27/2024
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient SexMale